Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 45 of 52 found articles
 
 
  Similarity measures for general type-2 fuzzy sets based on the α -plane representation
 
 
Title: Similarity measures for general type-2 fuzzy sets based on the α -plane representation
Author: Hao, Minshen
Mendel, Jerry M.
Appeared in: Information sciences
Paging: Volume 277 (2014) nr. C pages 19 p.
Year: 2014
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 45 of 52 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands